... hydrochodone a day seemed to help, but my dr. said that can cause pain and a week ago put me on methadone 1-2 a day. I seemed fine and it seemed to help until recently. He also gave me six zanaflex at night. Now I feel AWFUL. He kept me on the hydrochodone temporarily, I have anxiety, feel like I can't talk or focus like I'm in my head and can't come out. I read so many things on methadone I don't know who to trust/ believe about it. I need help with the pain and I'm so discouraged right now. I am really scared and overwhelmed and weak right now. I don't feel like myself at all also my mom wants me to not take it today... will i be ok if i have my hydrochodone and have only been on it for a week? THANK YOU.
First of all pay attention to the red flags. You feel awful you are scared and overwhelmed. The first thing you need to do even if it is tonight call your doctor or go to an E.R. I do not know how long you have been seeing this doctor if he is your family doctor or if he is new to you. Whatever it is you need to talk to him or like I said go to an E.R. You can be having a reaction to the medication or to the combination of medicines it can be alot of different things. Please listen to your Mom but do not stop taking anything until you talk to a medical person. I hope this helps Iwill pray for you please keep me informed via post to the comment section or leave me a private message as I will add you as a friend so that you can do that. Good Luck God Bless and as I said I hope this helps and I hope you get help Barb
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2009 • 3 answers
Diskets - what non opioid painkiller is best to use after getting off of methadone for chronic pain?
Posted 26 Aug 2011 • 5 answers
Posted 29 Oct 2011 • 3 answers
Posted 22 Nov 2011 • 2 answers
Posted 22 Apr 2012 • 3 answers